# SDR CA090728010

- Difficulty date: July 26, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bag JETSTM3112
- Aircraft time: 20,452 hours
- Engine: Garrtt TPE33110UGR
- Propeller: Rotol R333482F12
- System (JASC): 2435 · Starter-Generator
- Part: Contactor
- Part number: 5153900213
- Condition: Faulty
- Location: Starter Gen
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

THE ACFT WAS ON A TRAINING FLIGHT IN CRUISE, THE LT GENERATOR AND STARTER LIGHT FLICKERED AND THEN STAYED ON.  THE LT ENG WAS SHUTDOWN AND THE ACFT RETURNED TO BASE.  MX INSPECTED THE SYS AND FOUND THAT CONTACTOR (PN A-703G) WAS FAULTY.  ALSO THE GCU WAS FOUND TO BE FAULTY.  THE CONTACTOR AND THE GCU WERE CHANGED WITH SERVICEABLE UNITS AND THE SYS TESTED SERVICEABLE.
